MAUDE Adverse Event Report: CORDIS US. CORP SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 48008010X
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the 8mm10cm saber percutaneous transluminal angioplasty (pta) balloon leaked contrast agent as the pressure pump filled the balloon to dilate the lesion.The balloon was inflated one time prior to the leak.Resistance/ friction was noted while inserting the balloon catheter through the rotating hemostatic valve and while inserting the balloon through the guide catheter.There was difficulty advancing the balloon catheter through the vessel.There was also a difficulty noted while crossing the legion with the balloon catheter.The device was removed intact from the patient.The procedure was completed with the use of a non-cordis balloon.There was no reported injury to the patient.The device was stored properly according to the instructions for use.There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or any of the sterile packaging components.There were no kinks or other damages noted prior to inserting the device into the patient.The device was prepped per the ifu and was able to maintain negative pressure.The lesion was noted to have moderate calcification.The vessel was noted to have moderate tortuosity.The lesion had a 50% stenosis.The device was not being used to treat a chronic total occlusion (cto).The catheter was never in an acute bend and was not kinked during use.The contrast to saline ratio was 1:1.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 8mm10cm saber percutaneous transluminal angioplasty (pta) balloon luer hub leaked contrast agent as the pressure pump filled the balloon to dilate the lesion.The balloon was inflated one time prior to the leak.Resistance/ friction was noted while inserting the balloon catheter through the rotating hemostatic valve and while inserting the balloon through the guide catheter.There was difficulty advancing the balloon catheter through the vessel.There was also a difficulty noted while crossing the legion with the balloon catheter.The device was removed intact from the patient.The procedure was completed with the use of a non-cordis balloon.There was no reported injury to the patient.The device was stored properly according to the instructions for use.There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or any of the sterile packaging components.There were no kinks or other damages noted prior to inserting the device into the patient.The device was prepped per the ifu and was able to maintain negative pressure.The lesion was noted to have moderate calcification.The vessel was noted to have moderate tortuosity.The lesion had a 50% stenosis.The device was not being used to treat a chronic total occlusion (cto).The catheter was never in an acute bend and was not kinked during use.The contrast to saline ratio was 1:1.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5.This event no longer meets the definition of a malfunction that requires submission of a regulatory report.No additional reports will be forthcoming.This case is no longer considered reportable.Malfunction code of balloon-leakage no longer applies.

Brand Name
SABER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key20030616
Report Number3007635982-2024-00208
Device Sequence Number7363765
Product Code LIT
UDI-Device Identifier20705032069745
UDI-Public(01)20705032069745(17)270331(10)82308127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K971010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number48008010X
Device Lot Number82308127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/22/2024
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO V18 GUIDEWIRE; UNK CORDIS CATHETER
Patient SexUnknown